# SDR UPS805063

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corrosion
- Location: Bs 1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND CORROSION AT FINGER DOUBLER, ONE EAR BROKEN OFF, STA 1350 LONG 29R TO 30R.  REMOVED CORROSION, FOUND SKIN TO BE WITHIN LIMITS AND FINGER DOUBLER TO BE OUT OF LIMITS.  FABRICATED FINGER DOUBLER AND INSTALLED ALL PARTS PER UPS SRM 51-1-8, 53-4-1, 51-1-20D AND 51-1-21.
